Is It Safe to Take Vitamins After Restylane Injection?

I just wanna know if I can continue the vitamins for skin and hair after Restylane injection?

Doctor Answers 7

Common vitamins are O.K.

The primary concern would be having taken blood thinning medications before Restylane, or other Hyaluronic Acid filler, injection. This could increase your bruising and slow an otherwise minimal recovery. Taking them afterward would have less effect.

Typical retail multi-vitamins should be no problem, before or after. Vitamin E, flax seed oil, fish oils, etc. may cause more bleeding. Herbal supplements have unknown or poorly researched drug interactions and side effects. The latter should be avoided for several days afterward. Speak to your plastic surgeon for fuller details.

Greenville Plastic Surgeon
4.5 out of 5 stars 4 reviews

615 Halton Rd
Greenville, SC 29607

Restylane injections

It should not be any problem to take vitamins after restylane injections.  I would avoid herbals that can thin the blood and cause excessive bruising. 

Steven Wallach, MD
New York Plastic Surgeon
4.5 out of 5 stars 20 reviews

1049 Fifth Ave
New York, NY 10028

No Problem with Vitamins

   There would not be any problem with taking Vitamins, Minerals, or whatever you see fit as long as you take them within recommended limits. Similarly, you may resume the topicals which contain these products as well, eg. Vitamin C, CoffeeBerry etc. 

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
4.5 out of 5 stars 13 reviews

5320 Providence Road
Virginia Beach, VA 23464

I usually recommend not taking certain herbs and vitamins prior to injection

I usually recommend not taking certain vitamins ie vit E, folic acid, etc before injections to reduce the possibility of bruising but afterward it is fine to start taking them. 

Lenore Sikorski, MD
Orange County Dermatologist
4.5 out of 5 stars 22 reviews

25500 Rancho Niguel Road
Laguna Niguel, CA 92677

Yes, vitamins after Restylane are safe

There is no reason you should not be able to continue taking your vitamins after the Rhinoplasty procedure is completed. Feel free to do so.

Sirish Maddali, MD
Portland Plastic Surgeon

244 Western Ave
South Portland, ME 04106

Okay to take vitamins

 It is perfectly fine to take vitamins after your injections.  Your doctor may have had you stop for fear of increasing bruising.  However, there is not reason why you can't start taking them again.  Good luck.

David Shafer, MD
New York Plastic Surgeon
5.0 out of 5 stars 64 reviews

10 East 53rd Street
New York, NY 10022

Yes but why?

I can't think of any reason why you shouldn't take vitamins after Restylane injections except that it is a waste of money. All major recent studies have concluded that there is no benefit to taking vitamins above the amount you get in a healthy diet, and it can actually be harmful.

Richard Baxter, MD
Seattle Plastic Surgeon
5.0 out of 5 stars 36 reviews

6100 219th St SW
Mountlake Terrace, WA 98043

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.